Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 194, NWS Mobile, AL

June 22, 2017Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 22, 2017, 1:44 AM CDT for Baldwin County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2017, 1:44 AM CDT (06:44 UTC)
Expired
Jun 22, 2017, 2:25 AM CDT
In force
41 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:45 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 6.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

763 
WUUS54 KMOB 220644
SVRMOB
ALC003-220745-
/O.NEW.KMOB.SV.W.0194.170622T0644Z-170622T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
144 AM CDT THU JUN 22 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baldwin County in southwestern Alabama...

* Until 245 AM CDT

* At 142 AM CDT, a severe thunderstorm was moving onshore near Gulf 
  Shores. Another severe thunderstorm was located between Bon Secour 
  and Orange Beach. Movement of both storms was to the north at 30 
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Gulf Shores, Foley, Orange Beach, Robertsdale, Loxley, Magnolia
  Springs, Bon Secour, Summerdale, Silverhill, Perdido Beach and
  Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southwestern
Alabama...and northwestern Florida.

LAT...LON 3022 8782 3064 8788 3069 8743 3039 8751
      3032 8749 3031 8750 3031 8749 3030 8749
      3030 8750 3028 8753 3029 8749 3028 8752
      3027 8748 3022 8772
TIME...MOT...LOC 0642Z 183DEG 28KT 3020 8771 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Butts
3 follow-up statements
555 
WWUS54 KMOB 220703
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
203 AM CDT THU JUN 22 2017

ALC003-220745-
/O.CON.KMOB.SV.W.0194.000000T0000Z-170622T0745Z/
Baldwin AL-
203 AM CDT THU JUN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...

At 202 AM CDT, one severe thunderstorm was located over Foley. 
Another severe thunderstorm was located between Summerdale and 
Elsanor. Both thunderstorms were moving north at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Foley, Robertsdale, Loxley, Summerdale, Silverhill and Elberta. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Additional statements will be issued as conditions warrant.

&&

A tornado watch remains in effect until 300 AM CDT for southwestern
Alabama...and northwestern Florida.

LAT...LON 3041 8778 3065 8779 3069 8743 3045 8752
      3036 8760 3036 8770
TIME...MOT...LOC 0702Z 183DEG 35KT 3041 8770 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Butts
037 
WWUS54 KMOB 220713
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
213 AM CDT THU JUN 22 2017

ALC003-220745-
/O.CON.KMOB.SV.W.0194.000000T0000Z-170622T0745Z/
Baldwin AL-
213 AM CDT THU JUN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...

At 213 AM CDT, a severe thunderstorm was located over Summerdale, or
near Robertsdale, moving north at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Robertsdale, Loxley, Summerdale and Silverhill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Additional statements will be issued as conditions warrant.

&&

A tornado watch remains in effect until 300 AM CDT for southwestern
Alabama.

LAT...LON 3049 8777 3065 8779 3068 8753 3047 8759
      3045 8763 3043 8770
TIME...MOT...LOC 0713Z 183DEG 28KT 3050 8769 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Butts
331 
WWUS54 KMOB 220725
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
225 AM CDT THU JUN 22 2017

ALC003-220735-
/O.CAN.KMOB.SV.W.0194.000000T0000Z-170622T0745Z/
Baldwin AL-
225 AM CDT THU JUN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits and no longer poses an immediate threat to life or property.
Therefore, the Severe Thunderstorm Warning has been cancelled.

A tornado watch remains in effect until 300 AM CDT for southwestern
Alabama.

Additional statements will be issued as conditions warrant.

LAT...LON 3049 8777 3065 8779 3068 8753 3047 8759
      3045 8763 3043 8770
TIME...MOT...LOC 0724Z 183DEG 28KT 3059 8768 

$$

Butts

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:59 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 21, 11:59 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1159 PM CDT Wed Jun 21 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...MVFR to IFR cigs and visibilities through 23.06z.
Lower cigs mainly in the some of the heavier showers or
thunderstorms which prevail through the forecast period. Winds
will continue from the south at 15 to 25 kt with occasional gusts
to 30 knots through the forecast period. 32/ee

&&

.PREV DISCUSSION... /issued 1115 PM CDT Wed Jun 21 2017/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...No major changes to previous forecast thinking and
noFM230300 16018KT P6SM OVC015=updates required to current
forecast package. Widespread heavy rainfall has temporarily ended
across much of the forecast area this evening, expect over the
eastern third from near Fort Walton Beach Florida northward
through Andalusia then up to near Luverne and Greenville Alabama.
Many locations received anywhere from 3 to 6 inches of rainfall on
Wednesday, with some areas receiving even higher amounts of 4 to
8 inches. A Flash Flood Watch remains in effect for our entire
forecast area through Thursday night. Mesoscale models indicate
that additional bands of very heavy rainfall will develop over the
Gulf late tonight into Thursday morning, and lift north into
portions of the forecast area. This will bring a continued threat
of heavy rainfall and potentially life threatening flash flooding
to the region. Flash flooding and river flooding has/is already
occurring, and any additional heavy will only further increase the
flooding potential across the area.

In addition to the heavy rainfall threat, a coastal flooding
threat will continue through Thursday as well, most notably around
the tide of high tide Thursday morning, which is generally between
7 am to 10 am along the coastline of Alabama and the western
Florida panhandle. A Coastal Flood Warning continues for the
Alabama coast in and around Mobile Bay, where 2 to 4 feet of water
above normally dry ground can be expected along the immediate
coast around the time of high tide tomorrow morning. Moderate
flooding impacts along coastal areas could impact the morning
commute on Thursday around the Mobile Bay area. A Coastal Flood
Advisory continues for the western Florida panhandle coast on
Thursday, with 1 to 3 feet of water above normally dry ground
expected along the immediate coast. In addition a High Surf
Advisory and a High Risk of Rip Currents continues along Gulf
beaches.

Tornado threat has decreased for a time late this evening, but as
additional storms develop offshore late tonight and begin moving
toward the coast, some tornadoes will again be possible with the
stronger storms. A Tornado Watch continues for much of the forecast
area through 3 am Thursday morning. 12/DS

Breezy conditions will continue through Thursday as well,
especially near the coast, where a Wind Advisory remains in
effect. 12/DS

MARINE...Updated Coastal Waters Forecast to cancel the Tropical
Storm Warning for Gulf zones GMZ650 and GMZ670. We now have a "high
end" Small Craft Advisory in effect for all of our marine zones.
Expect southeast winds to continue in the 20 to 30 knot range, with
occasional gusts to around 35 knots overnight, diminishing to 20
to 25 knots on Friday but becoming more southerly. Rough conditions
expected to continue on bays and inland waterways. Seas off shore
initially 10 to 14 tonight, subsiding to 9 to 11 feet on Thursday
and then diminishing to 5 to 7 feet by late Friday. 12/DS

PREV DISCUSSION... /issued 949 PM CDT Wed Jun 21 2017/

DISCUSSION...Updated for latest marine discussion below.

MARINE...We are currently working up a new marine package in
which we will cancel the Tropical Storm Warning over the Gulf
waters, replacing it with a high end Small Craft Advisory. The
marine updates will be issued shortly. 12/DS

PREV DISCUSSION... /issued 529 PM CDT Wed Jun 21 2017/

IMPACTS ASSOCIATED WITH CINDY CONTINUE THROUGH THURSDAY...

NEAR TERM /Now Through Thursday/...

Continued impacts through Thursday over the area include:

- Significant rainfall and flash flooding
- Minor to moderate river flooding
- A few severe storms capable of producing isolated tornadoes,
  waterspouts, and damaging wind gusts.
- Deadly rip currents, high surf, and minor to moderate coastal
  flooding
- Breezy to windy conditions near the coast
- Continued strong winds and high seas over the marine area

Tropical Storm Cindy continues to move slowly northwestward over
the northwest Gulf of Mexico this afternoon, and satellite imagery
shows continued deep tropical moisture and associated convective
bands lifting northward over the central Gulf of Mexico toward our
forecast area well east of this feature this afternoon. A deep
tropical airmass otherwise remains in place over our forecast
area this afternoon, with precipitable water values ranging as
high as 2.6 inches. Convective bands moving into the area will be
very efficient rainfall producers tonight and Thursday, with
rainfall rates of 3-4 inches per hour not out of the question with
the heavier bands. Given that widespread 4 to 8 inches of rain
was reported with earlier storms this morning around the region,
and additional rainfall amounts of 4 to 8 inches with isolated
amounts over 10" will be possible, a significant to extreme
potential of flash flooding will continue into Thursday,
especially over central and southern portions of the region.
Embedded low topped supercells will persist through the remainder
of the afternoon and evening, with sufficient instability and low
level shear to produce a continued potential for isolated
tornadoes around the region. Continued swell from Cindy and strong
onshore flow will continue to produce deadly rip currents and
high surf along area beaches. Minor to moderate coastal flooding
will remain possible into Thursday, especially west of Pensacola
during times of high tide. /21

SHORT TERM /Thursday night Through Saturday night/...Cindy will
be pulled northward near the TX/LA boarder Thursday, and gradually
gets absorbed into the westerlies near the Mississippi Valley
Thursday night into Friday. The plume of deep tropical moisture
over our area gradually shifts westward Thursday night into
Friday between Cindy to the west and an upper level ridge of high
pressure building from the western Atlantic to the FL Peninsula.
POPs should gradually decrease from east to west during this
period. The base of the trough axis and moist zonal flow will sink
southward toward our area again late Friday into the weekend
bringing another uptick in rain chances late in the short term
period. /21

LONG TERM /Sunday Through Wednesday/...The associated weak
frontal boundary may push into our area Sunday with a continued
chance of showers and thunderstorms. There is some disagreement on
the operational GFS and ECMWF on how far south the moisture axis/
front sinks southward early to mid next week. Will maintain low
POPs through the extended forecast period. /21

MARINE...Tropical storm conditions will continue over the
coastal waters through Thursday from Pensacola to Pascagoula out
to 60 nautical miles, with frequent gusts to around 35 knots.
Strong southeasterly to southerly flow will otherwise continue to
bring hazardous conditions for small craft over bays and sounds
and coastal waters from Destin to Pensacola out 60 nautical miles.
Large swell shifts northward and will persist into Thursday before
seas gradually subside. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late Thursday night for ALZ051>060-
     261>266.

     Coastal Flood Warning until 6 PM CDT Thursday for ALZ261>266.

     Wind Advisory until 6 PM CDT Thursday for ALZ265-266.

     High Rip Current Risk through late Thursday night for ALZ265-266.

     High Surf Advisory until 6 AM CDT Friday for ALZ265-266.

FL...Flash Flood Watch through late Thursday night for FLZ201>206.

     Wind Advisory until 6 PM CDT Thursday for FLZ202-204-206.

     High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     Coastal Flood Advisory until 6 PM CDT Thursday for FLZ202-204-
     206.

     High Surf Advisory until 6 AM CDT Friday for FLZ202-204-206.

MS...Flash Flood Watch through late Thursday night for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until 10 AM CDT Friday for GMZ630>635-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 20 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
522 AM CDT Wed Jun 21 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

The heavy rain threat and flash flooding potential continues
today and tonight, especially across central and southern portions
of the area. A Flash Flood Watch is in effect for the entire
local area.

Dangerous surf conditions will continue through tonight, with
surf heights of 6 to 9 feet, with a few breakers up to 10 feet
along area beaches. A High Surf Advisory and a High Risk of Rip
Currents is in effect.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory is in effect.

Isolated storms will be capable of producing brief tornadoes
across coastal portions of southeast Mississippi, southwest
Alabama and the northwest Florida Panhandle through tonight.

Winds will remain breezy, especially along the immediate coast.
Sustained winds of 20 to 30 mph with occasional higher gusts are
expected, with the higher winds along the immediate Alabama coast.
Thus, a tropical storm warning is in effect for coastal and
central Mobile and Baldwin counties.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The potential for significant rainfall and flash flooding will
continue through Thursday, especially closer to the coast. A
Flash Flood Watch remains in effect through Thursday for the
entire local area.

Dangerous surf conditions will continue through Thursday, with
surf heights of 6 to 9 feet possible along area beaches. A High
Surf Advisory remains in effect through late Thursday evening.
The High Risk of Rip Currents will also remain in effect through
Thursday night, and could be extended into the weekend.

Minor coastal flooding of the typically flood prone coastal roads
along Alabama and northwest Florida panhandle beaches is also
possible during times of high tide Thursday morning. A Coastal
Flood Advisory remains in effect through Thursday.

Brief, isolated tornadoes will also be possible with some of the
stronger bands of showers and thunderstorms that move ashore through
Thursday.

Winds will continue to be breezy on Thursday, especially along
the immediate coast. Sustained winds of 20 to 30 mph with
occasional higher gusts are expected, with the higher winds along
the immediate Alabama coast. Thus, a tropical storm warning
remains in effect for coastal and central Mobile and Baldwin
counties through Thursday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to relay any reports of flooding
or damage through the course of the week.

GMZ630>635-650-655-670-675-221030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
522 AM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Tropical storm conditions will continue over coastal waters and
Mobile and Perdido Bays today and tonight. Frequent gusts of 35 to
40 knots are likely with seas around 12 to 16 feet well offshore.
A tropical storm warning is in effect. A small craft advisory is
in effect for the Pensacola and Choctawhatchee Bay systems, where
sustained winds of 15 to 25 knots with higher gusts are expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Tropical storm conditions continue over coastal waters and Mobile
and Perdido Bays into Thursday, with frequent gusts of 35 to 40
knots and seas of 12 to 16 feet well offshore. Thus, a tropical
storm warning remains in effect through late Thursday evening.
Small craft exercise caution conditions will then linger over
offshore waters Friday afternoon before subsiding Friday night
into Saturday. A small craft advisory is also in effect for the
Pensacola and Choctawhatchee Bay systems through late Thursday
evening.

In the hours before

Local storm report, Jun 22, 12:04 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1204 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     N FOLEY                 30.41N 87.68W
06/21/2017                   BALDWIN            AL   911 CALL CENTER

            TREES AND POWERLINES DOWN. SOME MINOR DAMAGE TO HOMES ON
            STATE HWY 59.

&&

DJOHNSON
Local storm report, Jun 22, 12:13 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1213 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     NON-TSTM WND DMG 7 E COFFEEVILLE         31.74N 87.98W
06/21/2017                   CLARKE             AL   EMERGENCY MNGR

            TREES DOWN AND ROAD BLOCKED ALONG HWY 154 NEAR LONDON RD.
            TREES DOWN ON HWY 84 NEAR SUNSET RD.

&&

DJOHNSON
Local storm report, Jun 22, 12:26 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1226 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     4 W PENSACOLA           30.42N 87.26W
06/21/2017                   ESCAMBIA           FL   EMERGENCY MNGR

            TREES DOWN, POWERLINES DOWN,AND COSMETIC DAMAGE TO HOMES
            NEAR NORTH KIRK ST AND WEST BRAINERD ST.

&&

DJOHNSON
Local storm report, Jun 22, 12:30 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1230 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     4 WNW PENSACOLA         30.44N 87.27W
06/21/2017                   ESCAMBIA           FL   EMERGENCY MNGR

            TREES DOWN, POWERLINES DOWN,AND COSMETIC DAMAGE TO HOMES
            NEAR AQUAMARINE AVE AND EMERALD AVE.

&&

DJOHNSON
Special weather statement, Jun 22, 1:21 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
121 AM CDT THU JUN 22 2017

FLZ201>204-220715-
Escambia Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
121 AM CDT THU JUN 22 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SANTA
ROSA AND ESCAMBIA COUNTIES UNTIL 215 AM CDT...

At 120 AM CDT, the leading edge of a cluster of strong thunderstorms
was moving onshore near Gulf Breeze. The storms were moving to
the north at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Atmore, Pace, Milton, Gulf Breeze, Goulding, Century,
Flomaton, Bagdad, Myrtle Grove, Oriole Beach, Navarre, Molino and
Jay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Additional statements will be issued as conditions warrant.

&&

A tornado watch remains in effect until 300 AM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3041 8744 3042 8740 3044 8739 3045 8742
      3051 8745 3061 8740 3065 8740 3068 8741
      3074 8752 3078 8754 3082 8759 3090 8762
      3096 8759 3100 8760 3100 8688 3034 8690
      3026 8738
TIME...MOT...LOC 0620Z 166DEG 22KT 3035 8721

Butts

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:03 PM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia, Monroe57 min
Jun 21, 7:16 PM CDTTornado Warning Tornado observedMOBCovington, Crenshaw19 min
Jun 21, 7:41 PM CDTSevere Thunderstorm WarningMOBEscambia39 min
Jun 21, 8:51 PM CDTTornado WarningMOBCovington24 min
Jun 21, 9:14 PM CDTRiver Flood WarningMOBBaldwin, Mobile4 days
Jun 21, 9:14 PM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington10 days
Jun 21, 9:14 PM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington14 days
Jun 21, 10:36 PM CDTFlash Flood WarningMOBButler, Covington, Crenshaw6 hr
Jun 22, 12:33 AM CDTSpecial Marine WarningMOB57 min
Jun 22, 1:14 AM CDTTornado WarningMOBCovington46 min
Jun 22, 1:25 AM CDTSpecial Marine WarningMOB65 min
Jun 22, 1:27 AM CDTSpecial Marine WarningMOB33 min
Jun 22, 2:24 AM CDTFlash Flood WarningMOBCovington, Escambia6 hr
Jun 22, 3:28 AM CDTSpecial Marine WarningMOB32 min
Jun 22, 4:33 AM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw6 hr
Jun 22, 5:17 AM CDTSpecial Weather StatementMOBCrenshaw28 min
Jun 22, 7:40 AM CDTRiver Flood WarningMOBBaldwin21 days
Jun 22, 8:03 AM CDTFlash Flood WarningMOBChoctaw, Washington6 hr
Jun 22, 9:39 AM CDTSpecial Marine WarningMOB96 min
Jun 22, 10:14 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington, Wilcox6 hr
Jun 22, 10:19 AM CDTSpecial Marine WarningMOB116 min
Jun 22, 10:48 AM CDTSpecial Weather StatementMOBMobile27 min
Jun 22, 10:51 AM CDTFlash Flood WarningMOBBaldwin, Butler, Clarke, Conecuh, Covington, Escambia and 4 more6 hr
Jun 22, 11:05 AM CDTSpecial Weather StatementMOBMobile40 min
Jun 22, 11:16 AM CDTSpecial Marine WarningMOB89 min
Jun 22, 12:12 PM CDTSpecial Marine WarningMOB93 min
Jun 22, 1:44 PM CDTFlash Flood WarningMOBButler, Crenshaw6 hr
Jun 22, 2:15 PM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile15 hr
Jun 22, 3:56 PM CDTSpecial Marine WarningMOB64 min
Jun 22, 5:57 PM CDTSpecial Weather StatementMOBChoctaw, Washington48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.